RAIRO-Theor. Inf. Appl.
Volume 45, Number 4, October-December 2011
|Page(s)||467 - 469|
|Published online||23 November 2011|
Corrigendum: On multiperiodic words
Department of Algebra, Charles University, Sokolovská 83, 175 86 Praha, Czech Republic
Received: 3 August 2011
Accepted: 13 October 2011
An algorithm is corrected here that was presented as Theorem 2 in [Š. Holub, RAIRO-Theor. Inf. Appl. 40 (2006) 583–591]. It is designed to calculate the maximum length of a nontrivial word with a given set of periods.
Mathematics Subject Classification: 68R15
Key words: Periodicity / combinatorics on words
© EDP Sciences 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.